# SDR UPS03841308

- Difficulty date: September 22, 2003
- Submitted: October 1, 2003
- Operation: Air carrier
- Aircraft: N866UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45966
- Aircraft time: 85,040 hours, 27,876 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Chafed
- Location: Aft Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 STATION 1708 CANTED FRAME AT LONG 20R IS CHAFED BEYOND LIMITS.  BLENDED OUT CHAFED AREA, AREA OF BLENDOUT BEYOND LIMITS IAW SRM 53-2-0 FIG 1F, FABRICATED AND INSTALLED ANGLE DOUBLER IAW DC8-5310-11728-A.
